# SDR SWIA201541266

- Difficulty date: May 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002D24
- Aircraft serial: 7400
- Aircraft time: 38,044 hours, 31,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FS 280 BULKHEAD WEB AT LBL 9 AND RBL 9.  COMPLIED WITH REPAIR TO BULKHEAD WEB FS 280.00 LBL 20.75-RBL 20.75 IAW REO.
